# SDR ASAA2024080651657

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 25,808 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537600
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT LENSE MISSING ON CEILING ABOVE ROW 1. GROUNDED - YES. REMOVED AND REPLACED LIGHT ASSY EMER AISLE FWD IAW B737-900ER AMM 33-51-03-960-802 STEP D6 OPS CHECK GOOD IAW B737-900ER AMM 33-51-03-960-802 STEP D7.
